# SDR IPXA2021080572487

- Difficulty date: July 28, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 71,824 hours, 14,796 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: WSP0826531
- Condition: Corroded
- Location: Bs 391-516
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CFWD CABIN SEAT TRACK BETWEEN STA. 391 & STA. 515.93 AT X= 0.00 IS CORRODED.REMOVED AND REPLACED CORRODED FWD CABIN SEAT TRACK BETWEEN STA. 391 & STA. 515.93 AT X= 0.00 IAW SRM 51-33-01, VT-SAA EA 011-5310-01-A9260 REV. IR AND UPS EO MD11-5310-81197-A. (MINOR)
